MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON LEGION FMS PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON LEGION FMS PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065753027
Medical Device Problem Codes Suction Problem (2170); Failure to Cut (2587)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported while it was in the quadrant module, it did not cut the cataract or aspirate during cataract surgery (with intraocular lens implant).The patient felt pain.The whole kit was changed and the whole process started again, with no problems in the second kit that was opened and installed.The surgery was completed on the same day.There was a patient contact.The patient condition was resolved.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A sample was not received at the manufacturing site for evaluation; therefore, the condition of the product could not be verified.A lot number was identified, however the lot does not contain a probe lot number therefore, a device history review, complaint history review, and non-conformance review could not be conducted.The photos were reviewed by the manufacturing site.Photos shows tube with connector.Reported issue cannot be confirmed from photo.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).

Brand Name
LEGION FMS PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21455767
Report Number1644019-2025-00515
Device Sequence Number18106583
Product Code LRO
UDI-Device Identifier00380657530274
UDI-Public(01)00380657530274(17)260430(11)240513(10)16TEU6
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
TBD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number8065753027
Device Lot Number16TEU6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date05/15/2025
Date Device Manufactured05/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale